# SDR SWAA2024100745446

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 16,231 hours, 7,499 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG AFT FAIRING HEAT SHIELD LOWER SUPPRESSOR SKIN IS CRACKED SEE ATTACHED PICTURE FOR REFERENCE<[01] 04 - REPAIRED PER [SRM 54-50-70-2R-7-D01518 (REPAIR 7 - AFT FAIRING PLUME SUPPRESSOR-DVI EVERY 30 DAYS FOR 3 MONTHS; THEN DVI EVERY 120 DAYS-INTERIM REPAIR)];[02] C/W SUBTASKS OF CLOSING PANELS 444AL; 444AR AND THE AFT FAIRING.
